# SDR SWAA2016022949534

- Difficulty date: January 19, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N618WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28034
- Aircraft time: 64,451 hours, 51,194 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545444168
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INNER UPPER RIB CHORD CRACKED, AT STATION 114, FWD OF MLG TRUNNION FITTING.  REPAIRED CHORD IAW EA.
